# SDR SWAA2022011850307

- Difficulty date: December 4, 2021
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N7814B
- Make and model: Boeing 737-7K9
- Aircraft serial: 30042
- Aircraft time: 56,070 hours, 29,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP L/H BETWEEN STA 747 AND STA 847 ZEE CHANNEL UPPER SURFACE SEVERAL AREA WITH CORROSION.   REMOVED CORROSION IAW SRM 51-10-02-0G-0-A00248.  PERFORMED UT THICKNESS INSP. ON REWORKED AREA IAW  NDT PART 4 51-00-00 PROC. 3. MIN THICKNESS .029'.   ORIGINAL MATERIAL 0.040;MATERIAL LOSS 0.011 MATERIAL REMAINING 0.029, OUT OF LIMITS IAW SRM BCG D634A201.  FABRICATED NEW ZEE CHANNEL FROM BS 747 TO 847 IAW SRM 53-60-53-01-2 AND DWG 146A7500.  MEASUREMENTS INPUT ONLY; [09] STEP 7/8 VERIFIED; OK TO TREAT/PRIME; [10] TREATED AND PRIMED ZEE CHANNEL REF SRM 51-20-01-0G-0 AND AMM 51-21-72-370.
